UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Asymptotic Linear Spectral Statistics for Spiked Hermitian Random Matrices Journal article
Journal of Statistical Physics, 2015,Volume: 160,Issue: 1,Page: 120-150
Authors:  Damien Passemier;  Matthew R. McKay;  Yang Chen
Favorite  |  View/Download:8/0  |  Submit date:2019/02/12
F-matrix  High-dimensional Statistics  Hypothesis Testing  Mimo Systems  Random Matrix Theory  Spiked Population Model  Wishart Ensembles